Biblioteca de la Universidad Complutense de Madrid

Extremal equilibria for dissipative parabolic equations in locally uniform spaces

Impacto



Rodríguez Bernal, Aníbal y Cholewa, Jan W. (2009) Extremal equilibria for dissipative parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences , 19 (11). 1995-2037 . ISSN 0218-2025

[img]
Vista previa
PDF
434kB

URL Oficial: http://www.worldscinet.com/m3as/m3as.shtml



Resumen

We consider a reaction diffusion equation u(t) = Delta u + f(x, u) in R-N with initial data in the locally uniform space (L) over dot(U)(q)(R-N), q is an element of [1, infinity), and with dissipative nonlinearities satisfying sf(x, s) <= C(x)s(2) + D(x)vertical bar s vertical bar, where C is an element of L-U(r1)(R-N) and 0 <= D is an element of L-U(r2)(R-N) for certain r(1), r(2) > N/2. We construct a global attractor A and show that A is actually contained in an ordered interval [phi(m), phi(M)], where phi(m), phi(M) is an element of A is a pair of stationary solutions, minimal and maximal respectively, that satisfy phi(m) <= lim inf(t ->infinity) u(t; u(0)) <= lim sup(t ->infinity) u(t; u(0)) <= phi(M) uniformly for u(0) in bounded subsets of (L) over dot(U)(q)(R-N). A sufficient condition concerning the existence of minimal positive steady state, asymptotically stable from below, is given. Certain sufficient conditions are also discussed ensuring the solutions to be asymptotically small as vertical bar x vertical bar ->infinity. In this case the solutions are shown to enter, asymptotically, Lebesgue spaces of integrable functions in R-N, the attractor attracts in the uniform convergence topology in RN and is a bounded subset of W-2,W-r (R-N) for some r > N/2. Uniqueness and asymptotic stability of positive solutions are also discussed.


Tipo de documento:Artículo
Palabras clave:Locally uniform spaces; Extremal stationary solutions; Nonlinear logistic reaction terms; Parabolic problems; Stability; Asymptotic behavior of solutions; Attractors
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12833
Depositado:07 Jun 2011 07:22
Última Modificación:06 Feb 2014 09:33

Sólo personal del repositorio: página de control del artículo